Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Abdominal pain, fatigue, dizziness, yellowish discharge. What could be this?

i recently gave birth to my 3rd child almost a month ago and i ended up gettin a bad infection called endometritis. It got so bad i was hospitalized and an emergency D & C surgery. i am 2 weeks out from surgery and i have been feeling more pain in the abdomen and very fatigued, lightheaded and dizzy spells. Also shortness of breath alot, when that happens i feel my dizzyness gets worse. When i am up and around or breathing harder the shortness of breath gets worse as well. Other symptom with the abdominal pain is discharge that is yellowish orangish, not bloody at all tho. Iwent in to urgent care yesterday and the doc stated there was abnormal discharge on my cervix but to wait to see my ob this week and said i may have pnemonia. I feel it is more with how i feel, Please help!
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the infections are due to calcium vitamins iron calcium and diet suppliments given in pregnancy and antbiotics also cause this
pcm brufen and other antibiotics may result this
dont panic take metrogy 200mg bd for 2 wk
take singulr 10 mg tds
syp gelusil 2 tsf tds
syp ventrolin tds which cover breathing
take lotof warm water
your vaginal discharge will subside with metrogyl or you can keep candid vaginal passey in vagina for 6 nights

Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor